MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH VIPER PRIME X-TAB, 7X55MM TI; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

MEDOS INTERNATIONAL SàRL CH VIPER PRIME X-TAB, 7X55MM TI; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Model Number 186770255
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Common device name: additional procodes: kwp, kwq, mnh, mni, osh device available for evaluation?: complainant part is not expected to be returned for manufacturer review/investigation.Reporter is a synthes employee.(b)(4).The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the viper prime x-tab, 7x55mm ti was received by the sales consultant with the extended tabs broken off; the screw is unusable.This report is for a viper prime x-tab, 7x55mm ti.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: h3, h4, h6- the implant(s) was not returned, and the investigation will be completed based on the supplied image, the image(s) was reviewed, and the complaint condition of broken tabs couldn¿t be confirmed as the image did not provide enough clarity to show any issues with the implant.As the implant(s) was not returned an as received, dimensional, material or drawing reviews are not applicable.A manufacturing record evaluation was performed no issues were noted.There is no indication that a design or manufacturing issue contributed to the complaint as it was unconfirmed.No new malfunctions were observed during this investigation (based on the images) that may have contributed to the complaint condition.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Device history lot : a review of the receiving inspection (ri) for viper prime x-tab, 7x55mm ti was conducted identifying that lot number tbyyn was released in a single batch.Batch1: lot qty of units were released on 17 jun 2019 with no discrepancies.As a result, the ri identified no issues during the manufacturing and release of this device that could have contributed to the problem reported by the customer.Device history batch : null.Device history review : the ri identified no issues during the manufacturing and release of this device that could have contributed to the problem reported by the customer.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
VIPER PRIME X-TAB, 7X55MM TI
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key11444830
Report Number1526439-2021-00414
Device Sequence Number3776566
Product Code NKB
UDI-Device Identifier10705034509495
UDI-Public(01)10705034509495
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K162912
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number186770255
Device Catalogue Number186770255
Device Lot NumberTBYYN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/11/2021
Supplement Date Received by Manufacturer03/10/2021
Initial Report FDA Received Date03/09/2021
Supplement Report FDA Received Date03/11/2021
Patient Sequence Number1